# SDR FDEA201106202389

- Difficulty date: June 20, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STA 1460, BL0 CORROSION ON FRAME.  REMOVED FRAME BS 1460, S24L-S24R AND FOUND TO BE OUT OF LIMITS  AT BL0'   BEFORE: .063", AFTER: .053", LOSS: .010", AS PER SRM 53-00-07, DETAIL 2, FIG.101. REPLACED   FRAME AND SPLICE AS PER SRM 51-40-02.   MAJOR REPAIR
